# SDR W8PA971337

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT AFT INBOARD CORNER OF WEB AT BS 303, WL 234, LBL 59.  BLENDED GOUGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-15, REPLACED PART PER SRM 51-40-02.  (X)
